Andec, Cardec, Cordron-D NR, Rondamine, |Cardec
|Drugs search, click the first letter of a drug name:
| A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z | 1 | 2 | 3 | 4 | 5 | 6 | 8 | 9 Home
Generic Name: carbinoxamine and pseudoephedrine (kar bi NOX a meen and soo doe e FED rin)
What is carbinoxamine and pseudoephedrine?
Carbinoxamine is an antihistamine that reduces the natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose.
Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).
The combination of carbinoxamine and pseudoephedrine is used to treat sneezing, runny or stuffy nose, itchy or watery eyes, hives, skin rash, itching, and other symptoms of allergies and the common cold.
Carbinoxamine and pseudoephedrine may also be used for purposes other than those listed in this medication guide.
What is the most important information I should know about carbinoxamine and pseudoephedrine?Always ask a doctor before giving a cold or allergy medicine to a child, even if the medicine label provides dosing instructions for children. Death can occur from the misuse of cough and cold medicines in very young children. Do not use carbinoxamine and pseudoephedrine if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Serious, life-threatening side effects can occur if you take carbinoxamine and pseudoephedrine before the MAO inhibitor has cleared from your body. Carbinoxamine and pseudoephedrine can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid drinking alcohol. It can increase some of the side effects of this medication.
Call your doctor if you have a fever, or if your symptoms get worse or do not improve after taking this medicine for 7 days.
What should I discuss with my doctor before taking carbinoxamine and pseudoephedrine?Do not use carbinoxamine and pseudoephedrine if you have used an MAO inhibitor such as isocarboxazid (Marplan), phenelzine (Nardil), rasagiline (Azilect), selegiline (Eldepryl, Emsam), or tranylcypromine (Parnate) within the past 14 days. Serious, life-threatening side effects can occur if you take carbinoxamine and pseudoephedrine before the MAO inhibitor has cleared from your body.
Before taking this medication, tell your doctor if you are allergic to carbinoxamine or pseudoephedrine, or if you have:
If you have any of these conditions, you may not be able to use carbinoxamine and pseudoephedrine, or you may need a dosage adjustment or special tests during treatment.FDA pregnancy category C. This medication may be harmful to an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant during treatment. Carbinoxamine and pseudoephedrine can pass into breast milk and may harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby.
Artificially-sweetened liquid forms of cold medicine may contain phenylalanine. This would be important to know if you have phenylketonuria (PKU). Check the ingredients and warnings on the medication label if you are concerned about phenylalanine.
How should I take carbinoxamine and pseudoephedrine?
Take this medication exactly as it was prescribed for you. Do not take the medication in larger amounts, or take it for longer than recommended by your doctor. Follow the directions on your prescription label. Cold medicine is usually taken only for a short time until your symptoms clear up.Always ask a doctor before giving a cold or allergy medicine to a child, even if the medicine label provides dosing instructions for children. Death can occur from the misuse of cough and cold medicines in very young children. Take this medicine with a full glass of water. Do not crush, chew, or break an extended-release tablet. Swallow the pill whole. It is specially made to release medicine slowly in the body. Breaking the pill would cause too much of the drug to be released at one time.
The chewable tablet should be chewed before you swallow it.
Measure the liquid form of carbinoxamine and pseudoephedrine with a special dose-measuring spoon or cup, not a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist where you can get one.
Call your doctor if you have a fever, or if your symptoms get worse or do not improve after taking this medicine for 7 days.Store carbinoxamine and pseudoephedrine at room temperature away from moisture and heat.
What happens if I miss a dose?
Since cold or allergy medicine is usually taken only as needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. If it is almost time for your next dose, skip the missed dose and take the medicine at your next regularly scheduled time. Do not take extra medicine to make up the missed dose.
What happens if I overdose?Seek emergency medical attention if you think you have used too much of this medicine.
Symptoms of a carbinoxamine and pseudoephedrine overdose may include confusion, blurred vision, feeling restless or nervous, dry mouth, hallucinations, fainting, and seizure (convulsions).
What should I avoid while taking carbinoxamine and pseudoephedrine?This medication can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert. Avoid drinking alcohol. It can increase some of the side effects of this medication. Do not use any other over-the-counter cold, allergy, or sleep medication without first asking your doctor or pharmacist. Antihistamines and decongestants are contained in many medicines available over the counter. If you take certain products together you may accidentally take too much of one or more types of medicine. Read the label of any other medicine you are using to see if it contains an antihistamine or decongestant.
Avoid using other medicines that make you sleepy (such as cold medicine, pain medication, muscle relaxers, and medicine for seizures, depression or anxiety). They can add to sleepiness caused by carbinoxamine and pseudoephedrine.
Avoid taking diet pills, caffeine pills, or other stimulants (such as ADHD medications) without your doctor"s advice. Taking a stimulant together with a decongestant can increase your risk of unpleasant side effects.
Carbinoxamine and pseudoephedrine side effectsGet emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have any of these serious side effects:
Continue taking this medication and talk to your doctor if you have any of these less serious side effects:
Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.
What other drugs will affect carbinoxamine and pseudoephedrine?
Before taking carbinoxamine and pseudoephedrine, tell your doctor if you are using any of the following drugs:
If you are using any of these drugs, you may not be able to use carbinoxamine and pseudoephedrine, or you may need dosage adjustments or special tests during treatment.
There may be other drugs that can affect carbinoxamine and pseudoephedrine. Tell your doctor about all the prescription and over-the-counter medications you use. This includes vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start using a new medication without telling your doctor.
Where can I get more information?
What does my medication look like?
Carbinoxamine and pseudoephedrine is available with a prescription under many different brand names. Generic formulations may also be available. Ask your pharmacist any questions you have about this medication, especially if it is new to you.
Where can I get more information about Cardec ? We recommend to use www.Drugs.com
Typical mistypes for Cardec
xardec, vardec, fardec, dardec, czrdec, csrdec, cwrdec, cqrdec, caedec, caddec, cafdec, catdec, ca5dec, ca4dec, carsec, carxec, carcec, carfec, carrec, careec, cardwc, cardsc, carddc, cardrc, card4c, card3c, cardex, cardev, cardef, carded, ardec, crdec, cadec, carec, cardc, carde, acrdec, cradec, cadrec, caredc, cardce, ccardec, caardec, carrdec, carddec, cardeec, cardecc, etc.